Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

RL9141
New User

Reged: 11/30/10
Posts: 9
Loc: Tennessee
Atripla was not for me
      02/23/11 12:46 AM

After one week on Atripla, my doctor took me off of the med. 7 days in, I broke out from head to toe in an awful rash. It itched, was uncomfortable, and look(s) horrible. Today I had to start taking Prednisone to help clear up the rash. Once that is cleared up I'll have to then follow up with the doc and being a new treatment. If you break out or have any allergic reaction with Atripla- be sure to called your doctor ASAP. Apparantly, I'm of a small percentage that has this major of a reaction to the med.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla was not for me RL9141 02/23/11 12:46 AM
. * Re: Atripla was not for me Dolf   02/25/11 03:31 AM
. * Re: Atripla was not for me DJones   02/24/11 09:34 PM
. * Re: Atripla was not for me bartlebyAdministrator   02/23/11 05:02 PM
. * Re: Atripla was not for me RL9141   08/07/11 12:50 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, gigi, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3590

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3